# SDR UALA2012013000572

- Difficulty date: January 27, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 88,155 hours, 14,090 cycles
- Engine: Pwa PW4060
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Broken
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FIREX BOTTLE 1 AND 2 FAILS, DOES NOT SHOW ON EICAS.  NO EICAS CARGO BOTTLE 2 LIGHT.  RE-TERMINATED BROKEN WIRE AT D5673P PER SWPM 20-61-16, OPS CHECK GOOD PER AMM 26-23-00 AND TC 612224910.
